Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Testosterone

Red blotches & dots on thighs..

Recommended Posts

I'm a 16 year old male on 80mg Accutane and am ending my course in one month.

Anyways what are these red blotches and dots on my thighs, how can I prevent them?

post-20389-1175206044_thumb.jpg

post-20389-1175206049_thumb.jpg

post-20389-1175206044_thumb.jpg

post-20389-1175206049_thumb.jpg

Share this post


Link to post
Share on other sites

I think these are normal, I get one every now and then.. all random places on my body. It goes away pretty fast on its own so I'm not bother by it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×